# SDR UALA2009072002116

- Difficulty date: July 17, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 70,703 hours, 11,470 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT 24JK INOPERATIVE.  FOUND LIGHT DISCONNECTED, SECURED CONNECTOR, OPS NORMAL.
